# SDR DL72S010780

- Difficulty date: May 16, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N531DA
- Make and model: Boeing 727232
- Aircraft serial: 21814
- Aircraft time: 63,098 hours, 47,118 cycles
- Engine: Pwa JT8D15A
- Engine time: 66,843 hours, 51,649 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: JT8D15AHK
- Part serial: 695307
- Condition: Loose
- Location: Nr 2 Engine
- Part time: 66,843 hours, 51,649 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE AND DESCENT NR 2 ENG OIL QTY SLOWLY DECREASED FROM 3.2 TO 0 GAL.  OIL TEMP AND PRESS IN GREEN ARC.  ON FINALOIL PRESS BEGAN TO FLUC AND DROPPED OUT OF GREEN W/LOW OIL PRESS LIGHT ILLUM.  IN FLT SHUTDOWN CK COMPLETED.  REPLACED MAIN OIL FILTER.  INSPECTED FILTER AND CHIP DETECTOR PER WINDMILL INSP, BOTH OK.  FOUND OIL FILTER DIFF PRESS SW LINES LOOSE/ LEAKING.  SECURED LINES.  RAN ENG, LEAK CHECK GOOD.
